|taking a daily antinflamitory to fight facial wasting?
Dec 26, 2001
i have read many times one of the reasons people have fascial wasting and other problems,may be because of constant inflamation from the hiv virus. would it not make since to take a mild daily antinflamatory to combat it? i am thinking of motrin or some none aspirin (as to not cause to much blood thinning) i also for years took an aspirn a day because i had read it blocks prostiglandins(which tumors love) anyway just throwing this out there,what do you think?
Response from Dr. Fisher
Good thinking, no evidence. Which is why we need more basic research into the causes of lipodystrophy. Also the absence of evidence is not the same as evidence of absence. So it might be helpful. AF
swolen left testical
- Taking Amoxicillin Fight Hiv
- White Bumps On Penis Could I Have Acute HIV Infection
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.